상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Journal of the Chungcheong Mathematical Society Volume 37, No. 2.jpg
KCI등재 학술저널

ON THE ERGODIC SHADOWING PROPERTY THROUGH UNIFORM LIMITS

ON THE ERGODIC SHADOWING PROPERTY THROUGH UNIFORM LIMITS

In this paper, we study some dynamics of the uniform limits of sequences in dynamical systems on a noncompact metric space. We show that if a sequence of homeomorphisms on a noncompact metric space has the uniform ergodic shadowing property, then the uniform limit also has the ergodic shadowing property. Then we apply this result to nonwandering maps.

1. Introduction and preliminaries

2. Proof of Theorem 1.1

References

로딩중